# SDR CA110829005

- Difficulty date: August 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,934 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: ASN52320BH060N
- Condition: Backed Out
- Location: Door
- Stage of operation: HO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SLINGING OPERATIONS WITH THE PILOT REDUCED DOOR REMOVED AND RT SLIDING DOOR IN THE OPEN AND LOCKED POSITION.  THE RETAINING NUT PN, ASN 52320BH060N BECAME LOOSE AND BACKED OFF OF RETAINMENT PIN 350A25-1348-21.  THE SLIDING DOOR SWUNG DOWN AND TO THE RT DEPARTING THE ACFT.  MINIMAL DAMAGE WAS OBSERVED TO THE THE FUSELAGE AS THE DOOR LANDED IN A LARGE PILE OF BUCKBRUSH.  THE ACFT WAS INSPECTED FOR DAMAGE, REPAIRED AND RETURNED TO SERVICE WITH A NEW NUT INSTALLED. THE REASON FOR THE NUT BACKING OFF COULD NOT BE DETERMINED AS THE NUT WAS LOST DURING DOOR DEPARTURE.
